# SDR AALA202201265810

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 22,909 hours, 6,667 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6270
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 13,317 hours, 6,576 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A REPEAT ODOR THAT OCCURRED IN DESCENT 13000 TO LANDING MUSTY SMELL, ACRID QUALITY TO IT ON ROOF OF MOUTH. IN CLEAR AT IDLE HP VALVES CLOSED AND UP VALVES OPEN.  MAINTENANCE FOUND THE APU HAD BEEN PREVIOUSLY OVER SERVICED RESULTING IN THE  APU BEING CONTAMINATED. MAINTENANCE CLEANED THE APU PLENUM, INLET AND LOAD COMPRESSOR PER AMM 49-00-00 AND AMM 49-20-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
